Busca avançada
Ano de início
Entree
(Referência obtida automaticamente do Web of Science, por meio da informação sobre o financiamento pela FAPESP e o número do processo correspondente, incluída na publicação pelos autores.)

On limit cycles bifurcating from the infinity in discontinuous piecewise linear differential systems

Texto completo
Autor(es):
Gouveia, Marcio R. A. [1] ; Llibre, Jaume [2] ; Novaes, Douglas D. [3]
Número total de Autores: 3
Afiliação do(s) autor(es):
[1] Univ Estadual Paulista, IBILCE, Dept Matemat, BR-15054000 Sao Paulo - Brazil
[2] Univ Autonoma Barcelona, Dept Matemat, E-08193 Barcelona, Catalonia - Spain
[3] Univ Estadual Campinas, Dept Matemat, BR-13083859 Campinas, SP - Brazil
Número total de Afiliações: 3
Tipo de documento: Artigo Científico
Fonte: Applied Mathematics and Computation; v. 271, p. 365-374, NOV 15 2015.
Citações Web of Science: 3
Resumo

In this paper we consider the linear differential center ((x) over dot, (y) over dot) = (-y, x) perturbed inside the class of all discontinuous piecewise linear differential systems with two zones separated by the straight line y = 0. Using the Bendixson transformation we provide sufficient conditions to ensure the existence of a crossing limit cycle coining purely from the infinity. We also study the displacement function for a class of discontinuous piecewise smooth differential system. (C) 2015 Elsevier Inc. All rights reserved. (AU)

Processo FAPESP: 12/10231-7 - Regularização e conjuntos minimais para sistemas dinâmicos não suaves
Beneficiário:Douglas Duarte Novaes
Linha de fomento: Bolsas no Brasil - Doutorado
Processo FAPESP: 13/13344-0 - Existência de órbitas periódicas via teoria dos números de Lefschetz e de Nielsen
Beneficiário:Márcio Ricardo Alves Gouveia
Linha de fomento: Bolsas no Exterior - Pesquisa